Translator Disclaimer
October 2012 Asymptotic behaviour of good systems of parameters of sequentially generalized Cohen-Macaulay modules
Quy Pham Hung
Kodai Math. J. 35(3): 576-588 (October 2012). DOI: 10.2996/kmj/1352985455

Abstract

Let (R,$\mathfrak{m}$) be a commutative Noetherian local ring. A finitely generated R-module M is called sequentially generalized Cohen-Macaulay module if there is a filtration M0 $\subseteq$ M1 $\subseteq$ ··· $\subseteq$ Mt = M of submodules of M such that 0 = dim M0 < dim M1 < ··· < dim Mt and each Mi/Mi–1 is a generalized Cohen-Macaulay module. In this paper we study the asymptotic behavior of good systems of parameters, introduced in [N. T. Cuong, D. T. Cuong, On sequentially Cohen-Macaulay modules, Kodai Math. J. 30 (2007), 409-428], of sequentially generalized Cohen-Macaulay modules.

Citation

Download Citation

Quy Pham Hung. "Asymptotic behaviour of good systems of parameters of sequentially generalized Cohen-Macaulay modules." Kodai Math. J. 35 (3) 576 - 588, October 2012. https://doi.org/10.2996/kmj/1352985455

Information

Published: October 2012
First available in Project Euclid: 15 November 2012

zbMATH: 1256.13015
MathSciNet: MR2997481
Digital Object Identifier: 10.2996/kmj/1352985455

Rights: Copyright © 2012 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.35 • No. 3 • October 2012
Back to Top